Alert archive / Alabama / Heat Advisories in 2015

Heat Advisory 2, NWS Mobile, AL

July 12, 2015Escambia County, Okaloosa County, Santa Rosa County, Florida; 12 counties in Alabama

NWS Mobile, AL issued this heat advisory at Jul 12, 2015, 2:28 AM CDT for Escambia County, Okaloosa County, Santa Rosa County, Florida; 12 counties in Alabama. It took effect at Jul 12, 2015, 1:00 PM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jul 12, 2015, 2:28 AM CDT (07:28 UTC)
In effect from
Jul 12, 2015, 1:00 PM CDT
Expired
Jul 12, 2015, 7:00 PM CDT
In force
6 hr
Issued by
NWS Mobile, AL

Counties Baldwin County, AL, Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 112 km from the middle of the area, began a volume at 07:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 7.5 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2015-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1611 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2015-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1611 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1608 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

176 
WWUS74 KMOB 120728
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
228 AM CDT SUN JUL 12 2015

...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS
EVENING...

.TEMPERATURES IN THE UPPER 90S TO NEAR 100 COMBINED WITH HIGH
HUMIDITY WILL CREATE HEAT INDEX VALUES AROUND 108 THIS AFTERNOON.

ALZ051>060-261-262-FLZ201-203-205-121700-
/O.NEW.KMOB.HT.Y.0002.150712T1800Z-150713T0000Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-ESCAMBIA INLAND-
SANTA ROSA INLAND-OKALOOSA INLAND-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...ANDALUSIA...OPP...
SARALAND...BAY MINETTE...CENTURY...MOLINO...JAY...MILTON...
CRESTVIEW
228 AM CDT SUN JUL 12 2015

...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
CDT THIS EVENING. 

* TEMPERATURE...BETWEEN 95 AND 100 DEGREES.

* HEAT INDEX...MAXIMUM VALUES AROUND 108 DEGREES.

* IMPACTS...HOT TEMPERATURES AND HIGH HUMIDITY COULD LEAD TO HEAT
  ILLNESSES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL
COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE.
DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT
OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS.

&&

$$
1 follow-up statement
688 
WWUS74 KMOB 121702
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1202 PM CDT SUN JUL 12 2015

...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT
THIS EVENING...

.TEMPERATURES IN THE UPPER 90S TO NEAR 100 COMBINED WITH HIGH
HUMIDITY WILL CREATE HEAT INDEX VALUES AROUND 108 THIS AFTERNOON.

ALZ051>060-261-262-FLZ201-203-205-130000-
/O.CON.KMOB.HT.Y.0002.150712T1800Z-150713T0000Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-ESCAMBIA INLAND-
SANTA ROSA INLAND-OKALOOSA INLAND-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...ANDALUSIA...OPP...
SARALAND...BAY MINETTE...CENTURY...MOLINO...JAY...MILTON...
CRESTVIEW
1202 PM CDT SUN JUL 12 2015

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TEMPERATURE...BETWEEN 95 AND 100 DEGREES.

* HEAT INDEX...MAXIMUM VALUES AROUND 108 DEGREES.

* IMPACTS...HOT TEMPERATURES AND HIGH HUMIDITY COULD LEAD TO 
  HEAT ILLNESSES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this heat advisory went out at Jul 11, 11:48 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jul 11, 11:48 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1148 PM CDT SAT JUL 11 2015

.AVIATION...
12.06Z TAF ISSUANCE...VFR CONDITIONS FORECAST OVERNIGHT WITH LIGHT
WEST TO NORTHWEST WINDS. EXPECTING A FEW SHRA ALONG THE COAST AROUND
13Z. OVERALL...VFR CIGS OVERNIGHT. MVFR SCATTERED TO BROKEN CIGS
POSSIBLE DURING THE DAY SUNDAY WITH A SMALL CHANCE OF TSRA. /10

&&

.PREV DISCUSSION... /ISSUED 1000 PM CDT SAT JUL 11 2015/

UPDATE...
RADAR INDICATES THAT MOST CONVECTION HAS DIMINISHED ACROSS THE
FORECAST AREA WITH THE EXCEPTION OF A FEW ISOLATED CELLS OVER
PORTIONS OF SOUTHEAST MS AND SOUTHWEST AL. WE HAVE UPDATED THE
FORECAST TO REDUCE POPS MOSTLY TO LESS THAN 20 PERCENT THROUGH THE
REMAINDER OF THE NIGHT. PARTLY CLOUDY SKIES AND A SEASONABLY WARM
AND HUMID NIGHT IS OTHERWISE ANTICIPATED. /21

FROM PREV DISCUSSION... /ISSUED 408 PM CDT SAT JUL 11 2015/

SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)...OVERNIGHT EXPECT
PARTLY CLOUDY SKIES FOR MOST AREAS WITH NEAR SEASONABLE TEMPS AND
HUMIDITY LEVELS THROUGH EARLY SUN MORNING. BY SUNRISE... EXPECT
BETTER COVERAGE OF SHOWERS AND THUNDERSTORMS OVER THE ADJACENT GULF
WATERS POSSIBLE AFFECTING SOME COASTAL AREAS ALONG THE IMMEDIATE
COAST THROUGH SUNRISE THEN SHIFTING INLAND REMAINING MOSTLY SOUTH OF
THE I-10 CORRIDOR THROUGH MIDDAY...FOLLOWED BY ISOLATED THUNDERSTORMS
FOR MOST INLAND AREAS FOR THE REMAINDER OF THE DAY. THE BETTER
FORCING OR LIFT FOR TOMORROW'S CONVECTION LOOKS TO APPROACH FROM THE
EAST AND SOUTHEAST LATE TONIGHT AND DURING THE DAY SUN...SHIFTING
MOSTLY WEST OF THE FORECAST BY LATE AFTERNOON OR EARLY EVENING. FOR
NOW...THE THREAT FOR SEVERE THUNDERSTORM DEVELOPMENT LOOKS LOW OR
VERY ISOLATED WITH GUSTY STRAIGHT LINE WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING AND BRIEF PERIODS OF VERY HEAVY RAIN BEING THE MAIN
THREATS. AS FOR TEMPS...CONDITIONS WILL REMAIN ON THE STICKY SIDE
WITH HEAT INDICES RANGING FROM 104 TO 107 FOR MOST INLAND AREAS AND
100 TO 105 CLOSER TO THE COAST ON SUN. SOME INLAND AREAS MAINLY EAST
OF THE 1-65 CORRIDOR WELL INLAND FROM THE COAST COULD REACH THE
CRITICAL THRESHOLD OF 108 FOR AN HOUR OR SO BY EARLY TO MID AFTERNOON
ON SUN...AS ALWAYS WILL CONTINUE TO MONITOR THIS SITUATION CLOSELY
FOR POSSIBLE ADVISORIES IF NEEDED. WILL CONTINUE TO LEAN TOWARDS THE
CURRENT MAV GUIDANCE FOR TONIGHT AND SUN AND ADJUST SLIGHTLY FOR
BETTER CONSISTENCY WITH SURROUNDING WFOS. LOWS TONIGHT WILL BE IN THE
MID 70S FOR MOST INLAND AREAS AND THE MID TO UPPER 70S ALONG THE
IMMEDIATE COAST. HIGHS TOMORROW WILL IN THE UPPER 90S FOR INLAND
AREAS ALONG AND EAST OF THE I-65 CORRIDOR FOR BOTH AL AND NWFL AND
THE MIDDLE 90S FOR ALL OTHER AREAS INCLUDING THE IMMEDIATE COAST.
32/EE

SUNDAY NIGHT THROUGH MONDAY NIGHT...THE UPPER HIGH CENTERED OVER THE
NORTHERN PLAINS AND ASSOCIATED RIDGE STRETCHING NORTH REMAINS PRETTY
MUCH INTACT THROUGH THIS PORTION OF THE FORECAST. GUIDANCE IS
ADVERTISING SOME ENERGY MOVING INTO AN UPPER TROUGH OVER THE EASTERN
SEABOARD...BUT NO LUCK IN BUDGING THE TOUGH PLAINS RIDGE. THE VERY
HOT CONDITIONS HELPS TO CREATE A WEAK DAYTIME SURFACE TROUGH NORTH
OF THE GULF COAST...HELPING TO CREATE SOME DAYTIME SHRA AND A FEW
TSRA INITIALLY...AND WITH THE DAYTIME HEATING...A FEW STORMS MAY
PUNCH THROUGH THE UPPER INVERSION. FEEL THE BALANCING ACT WILL FAVOR
THE UPPER RIDGE AND LIMIT AFTERNOON/EVENING SHRA/TSRA TO BELOW
SEASONAL LEVELS. IF THEY DO PUNCH THROUGH THE INVERSION...A FEW ROWDY
STORMS ARE POSSIBLE FOR MONDAY.

NOW FOR THE BIGGEST RESULT OF THE STATIONARY RIDGE....HEAT INDICES.
A SLIGHT INCREASE IN MOISTURE LEVELS (PRECIP H20 LEVELS IN THE
1.75-2.00" RANGE)...CURRENT PACKAGE HAS HEAT INDICES RISING INTO THE
106-111 DEGREE RANGE MONDAY AFTERNOON OVER THE AREA. A LITTLE EARLY
TO ISSUE A HEAT ADVISORY AT THIS POINT...BUT UNLESS THINGS CHANGE...A
HEAT ADVISORY IS LIKELY FOR THE FA MONDAY.

LONG TERM...(TUESDAY ON)...TUESDAY THROUGH TUESDAY NIGHT...THE HEAT
CONTINUES TUESDAY...THOUGH NOT QUITE AS HIGH AS EXPECTED MONDAY. A STRONG
UPPER SHORTWAVE MOVES INTO THE EASTERN UPPER TROUGH...PUSHING THE
PLAINS RIDGE EASTWARD ENOUGH FOR IT TO BECOME LESS OF AN INFLUENCE.
THIS IS MAINLY DUE TO A SLIGHTLY DRIER AIRMASS WORKING ITS WAY OVER
THE FA TUESDAY.

WEDNESDAY THROUGH THURSDAY NIGHT...MORE UPPER ENERGY DIGGING INTO THE
EASTERN TROUGH AND PASSING EAST OVER THE US/CA BORDER HELP TO FLATTEN
THE PLAINS RIDGE. THE FA REMAINS ON THE EASTERN EDGE OF THE UPPER
HIGH...HELPING TO MAINTAIN TEMPS AT OR A BIT ABOVE SEASONAL AND A
CHANCE OF RAIN BELOW SEASONAL.

FRIDAY NIGHT INTO SATURDAY NIGHT...GUIDANCE IS ADVERTISING A STRONG
SHORTWAVE TROUGH MOVING OVER THE NORTHWESTERN CONUS...PUSHING A
STUBBORN UPPER HIGH FROM OVER THE SOUTHERN PLAINS TO OVER THE LOWER
MISS RIVER VALLEY. TEMPS RISE A BIT...TO MID TO UPPER 90S DURING THE
DAY...AND A GENERAL MID 70S AT NIGHT. CHANCE OF RAIN REMAINS BELOW
SEASONAL.

MARINE....BETTER COVERAGE OF SHOWERS AND THUNDERSTORMS CAN BE
EXPECTED OVER THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT
TO 60 NM LATE TONIGHT THROUGH SUNDAY AFTERNOON. SHOWERS AND
THUNDERSTORMS WILL BE GENERALLY MOVING FROM EAST TO WEST THROUGH
SUNDAY AFTERNOON. DUE TO THE BETTER COVERAGE OVER THE MARINE AREA...A
BETTER CHANCE FOR A FEW WATERSPOUTS MOSTLY DURING THE MORNING HOURS
CAN BE EXPECTED. THIS PATTERN IS A RESULT OF BETTER FORCING AND LIFT
ROUNDING THE BASE OF AN UPPER TROF THAT DIGS SOUTHWARD ALONG THE
EASTERN SEABOARD...REACHING PARTS OF THE FL PENINSULA AND EASTERN
GULF BY EARLY SUN MORNING. SOME OF THE THUNDERSTORMS COULD BE STRONG
WITH GUSTY WINDS...FREQUENT LIGHTNING AND PERIODS OF VERY HEAVY RAIN.
MARINERS ARE URGED TO LISTEN TO NOAA WEATHER RADIO OR LOCAL MEDIA
OUTLETS IF THREATENING WEATHER IS APPROACHING YOUR AREA.
OTHERWISE...A SURFACE RIDGE OF HIGH PRESSURE CONTINUES TO SHIFT WEST
AND SOUTH THROUGH MIDWEEK ALLOWING FOR A LIGHT TO MODERATE WEST TO
SOUTHWEST FLOW OVER THE MARINE THROUGH MIDWEEK. BY EARLY TO MID
WEEK...WINDS UP TO AROUND 15 KNOTS WILL GENERATE SEAS POSSIBLY UP TO
TO 4 FEET WELL OFFSHORE. 32/EE

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      74  94  75  95  75 /  20  20  10  30  10
PENSACOLA   78  95  79  95  78 /  10  20  10  30  20
DESTIN      79  94  80  93  80 /  10  20  10  30  20
EVERGREEN   72  98  74  99  74 /  10  20  10  20  10
WAYNESBORO  73  95  74  97  73 /  20  20  10  10  05
CAMDEN      73  97  75  99  74 /  10  20  10  10  10
CRESTVIEW   73  99  74  97  74 /  10  20  10  30  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jul 11, 4:20 PM CDT, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
420 PM CDT SAT JUL 11 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-122130-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
420 PM CDT SAT JUL 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

CONTINUED HOT DURING THE DAYS THROUGH MIDWEEK...WITH HEAT INDICES
100 TO 107 DEGREES ON SUNDAY...THEN POSSIBLY REACHING 107 TO 110 FOR
MOST INLAND AREAS MONDAY THROUGH TUESDAY. AS RESULT A HEAT ADVISORY
MAY BE NEEDED FOR MOST INLAND AREAS BY EARLY NEXT WEEK,

A MODERATE RISK OF RIP CURRENTS CONTINUES AT AREA BEACHES THROUGH
THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH FRIDAY.

GMZ630>635-650-655-670-675-122130-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
420 PM CDT SAT JUL 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TONIGHT

WINDS AND SEA WILL BE HIGHER NEAR SCATTERED THUNDERSTORMS EARLY
SUNDAY MORNING. CONDITIONS REMAIN FAVORABLE FOR WATERSPOUTS EARLY
SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WINDS AND SEAS WILL BE HIGHER NEAR SCATTERED THUNDERSTORMS THROUGH
EARLY NEXT WEEK. CONDITIONS WILL REMAIN FAVORABLE FOR WATERSPOUTS
THROUGH EARLY NEXT WEEK.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 2:58 PM CDTSpecial Weather StatementMOBEscambia62 min
Jul 12, 3:47 PM CDTAreal Flood AdvisoryMOBEscambia3 hr
Jul 12, 3:54 PM CDTSpecial Weather StatementMOBEscambia66 min
Jul 12, 4:34 PM CDTSpecial Weather StatementMOBOkaloosa56 min
Jul 12, 4:36 PM CDTSpecial Weather StatementMOBEscambia54 min
Jul 12, 4:37 PM CDTSpecial Weather StatementMOBSanta Rosa53 min
Jul 12, 6:07 PM CDTSpecial Weather StatementMOBOkaloosa23 min
Jul 12, 6:37 PM CDTAreal Flood AdvisoryMOBOkaloosa113 min
Jul 12, 12:57 PM CDTSpecial Weather StatementMOBMobile63 min
Jul 12, 1:00 PM CDTSpecial Marine WarningMOB60 min
Jul 12, 1:33 PM CDTSpecial Marine WarningMOB87 min
Jul 12, 2:07 PM CDTSevere Thunderstorm WarningMOBBaldwin53 min
Jul 12, 2:09 PM CDTSpecial Marine WarningMOB96 min
Jul 12, 2:20 PM CDTSpecial Marine WarningMOB85 min
Jul 12, 2:59 PM CDTSpecial Marine WarningMOB91 min
Jul 12, 3:03 PM CDTSpecial Weather StatementMOBEscambia57 min
Jul 12, 6:14 PM CDTSpecial Weather StatementMOBButler61 min
Jul 12, 6:28 PM CDTSpecial Weather StatementMOBButler62 min

Nearby

Heat Advisories in Alabama, 2015Heat Advisories in Florida, 2015Every heat advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.